# SDR DHL9770115C

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FORWARD PIT BS 480 BULKHEAD L-ANGLE FILLER HAS CORROSION BETWEEN STR 25L TO 26L.  CLEANED AREA OF CORROSION PER SRM 51-10-2.  INSTALLED NEW FILLER AT BS 480 BETWEEN STR 27RT TO 22RT AS PER SRM 51-40-1.  FILLER LENGTH 36, N/R3499.
